| Model Number |
0175 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Low impedance (2285)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular lead exhibited low amplitude and noise, along with low out of range shock impedance measurements.An inappropriate shock was delivered due to atrial fibrillation with rapid ventricular response.After this, a code 1004 indicative of a short circuit condition detected during shock delivery was displayed.Replacement of the device and lead was recommended.Athis time, this lead remains in service.No further adverse patient effects were reported.